Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Chemical Reactor Engineering

Ed. by de Lasa, Hugo / Xu, Charles Chunbao

6 Issues per year


IMPACT FACTOR 2016: 0.623
5-year IMPACT FACTOR: 0.761

CiteScore 2016: 0.58

SCImago Journal Rank (SJR) 2016: 0.224
Source Normalized Impact per Paper (SNIP) 2016: 0.297

Online
ISSN
1542-6580
See all formats and pricing
More options …

An Integral Formulation Approach for Numerical Solution of Tubular Reactors Models

Eliseo Hernandez-Martinez / Jose Alvarez-Ramirez / Francisco J. Valdes-Parada / Hector Puebla
Published Online: 2011-11-14 | DOI: https://doi.org/10.2202/1542-6580.2444

In this paper, we derive an integral formulation approach based on Green’s function for the numerical solution of tubular reactor models described by reaction-diffusion-convection (RDC) equations with Danckwerts-type boundary conditions. The integral formulation approach allows the direct incorporation of boundary conditions and leads to a stable and accurate numerical integration with smooth round-off error. Numerical simulations of two of tubular reactors models are presented in order to illustrate the numerical accuracy of the method. The results are compared with those resulting from using standard finite difference method. Our results show that the integral formulation approach improves the performance of classical FD schemes.

Keywords: tubular reactor models; Green's functions; numerical solution

About the article

Published Online: 2011-11-14


Citation Information: International Journal of Chemical Reactor Engineering, Volume 9, Issue 1, ISSN (Online) 1542-6580, DOI: https://doi.org/10.2202/1542-6580.2444.

Export Citation

©2012 Walter de Gruyter GmbH & Co. KG, Berlin/Boston. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in